MAUDE Adverse Event Report: COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 482400J
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states the enteral feeding pump under delivers.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed and the customer states ¿the enteral feeding pump under delivers¿.The unit was triaged and the reported issue could not be confirmed at this time.A review of the device history record shows that this unit was manufactured in 2015 and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key7512884
Report Number1282497-2018-00357
Device Sequence Number11279365
Product Code LZH
UDI-Device Identifier10884521174818
UDI-Public10884521174818
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482400J
Device Catalogue Number482400J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1